Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 97, NWS Jackson, MS

July 25, 2017Lawrence County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 25, 2017, 12:37 PM CDT for Lawrence County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2017, 12:37 PM CDT (17:37 UTC)
Expired
Jul 25, 2017, 3:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Lawrence County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
806 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WGUS54 KJAN 251737
FFWJAN
MSC077-252030-
/O.NEW.KJAN.FF.W.0097.170725T1737Z-170725T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1237 PM CDT TUE JUL 25 2017

...FLASH FLOOD EMERGENCY FOR NORTHERN LAWRENCE COUNTY...

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northern Lawrence County in south central Mississippi...

* Until 330 PM CDT

* At 1232 PM CDT, emergency management reported heavy rain across 
  the warned area is resulted in widespead flooding across Northern 
  Lawrence County, especially near the New Hebron area. Three to 
  five inches of rain have fallen, and flash flooding is already 
  occurring.

  This is a FLASH FLOOD EMERGENCY for Northern Lawrence County.
  This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND 
  NOW! 

* Some locations that will experience flooding include...
  Monticello, Oma, Sontag, Arm, Wanilla, New Hebron and Silver Creek.

Additional rainfall amounts on the order of two to four inches are 
possible in the warned area over the next hour or two.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3151 9024 3172 9024 3172 9023 3173 9019
      3175 9016 3175 9015 3176 9013 3175 9009
      3176 8997 3152 8998 3152 8996 3150 8996

$$

19
1 follow-up statement
593 
WGUS74 KJAN 251853
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
153 PM CDT TUE JUL 25 2017

MSC077-252030-
/O.CON.KJAN.FF.W.0097.000000T0000Z-170725T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence MS-
153 PM CDT TUE JUL 25 2017

...THIS IS A FLASH FLOOD EMERGENCY FOR NEW HEBRON, SILVER 
CREEK, MONTICELLO AND ALL OF NORTHERN LAWRENCE COUNTY...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHERN LAWRENCE COUNTY...

At 150 PM CDT, emergency management reported widespread flash 
flooding across northern Lawrence County. Radar indicates 6 to 11 
inches of rain have fallen over the past 36 hours. Flash flooding is 
already occurring.

This is a FLASH FLOOD EMERGENCY for northern Lawrence County. This 
is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

Some locations that will experience flooding include...
Monticello, Oma, Sontag, Arm, Wanilla, New Hebron and Silver Creek. 

Additional rainfall amounts of two to four inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Turn around, don't drown!

&&

LAT...LON 3151 9024 3172 9024 3172 9023 3173 9019
      3175 9016 3175 9015 3176 9013 3175 9009
      3176 8997 3152 8998 3152 8996 3150 8996

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 12:19 PM CDT, 18 minutes earlier.

Area forecast discussion, Jul 25, 12:19 PM CDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1219 PM CDT Tue Jul 25 2017

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Due to varying ceilings and ongoing convection across the area, a
mix of flight categories ranging from VFR to IFR are currently
being observed at TAF sites across the area this afternoon. This
trend will continue through the remainder of the afternoon, and
perhaps into this evening as convection could linger, especially
across Southeast Mississippi at KHBG. Overnight, most locales will
improve to VFR categories, but some developing low stratus and/or
patchy fog toward day break Wednesday, could reduce some sites to
MVFR/IFR categories. These will again improve throughout the
Wednesday morning hours. Frequent lightning and torrential
rainfall is expected with storms across the area today,
especially along and south of the Interstate 20 corridor. /19/

&&

.DISCUSSION...
Somewhat of the same scenario as observed yesterday, continues
across the southern half of the forecast area this morning, although
to a slightly lesser extent.  A weak upper level trough layed out
over the Lower Mississippi River Valley, coupled with a general west
northwest flow along a theta-e axis through the trough, continues to
be responsible for an axis of moderate to heavy rain across mainly
South Central and Southeast Mississippi. Fortunately, this isn't to
the extent to what it was on Monday.  However, this is happening
over the same locations where it happened on Monday.  Thus, further
promoting the threat for flash flooding over these same areas.

This scenario will ease through the remainder of this morning and
into this afternoon South Central and Southeast Mississippi.
However, showers and storms will eventually develop across the
remainder of the forecast area during the afternoon hours.  Given
the rich moisture content of our airmass, noted by the 2.19 inch
precipitable H2O value on today's KJAN 12Z RAOB, any of today's
convection will be capable of producing some torrential downpours,
perhaps resulting in some localized flash flooding, especially along
and south of the Interstate 20 corridor.

Due to convection and clouds, highs this afternoon will be lower
across central and southern portions of the CWA, when compared to
northern portions of the area.  Therefore, highs will range from the
lower 90s to middle 80s.  Despite the slighty cooler temperatures,
muggy conditions will continue as dew points sit in the middle 70s.

I'll adjust POPs across the area to better fit ongoing trends.
Otherwise, no further changes will be made to the forecast on this
update. /19/

Prior discussion below:

Today through tonight:

The upper level low feature that helped to bring central and
especially southern portions of the region locally heavy rain and
thunderstorms yesterday has evolved into more of a weak upper
level trough laying across the southeast third of the forecast
area and up into central AL. Low level flow (specifically at H850)
continues to promote decent thetaE advection into the trough axis
along and south of I-20 this morning, although flow is lighter
than was the case yesterday and thus less prone to organize
training bands of thunderstorms. Expect this low level flow to
veer around a bit more to the northwest as we go through the
afternoon and the associated warmth and moisture advection this
will promote should instigate more showers and storms
(particularly over central and southern areas of MS).

Many locations across S-C and southeastern MS yesterday received
multiple inches of rainfall from training thunderstorm activity,
which instigated scattered reports of flooding. Debated issuing a
flash flood watch in these same areas today since locally heavy
rain is again possible. However, we decided against it since
ingredients for concentrated prolonged torrential downpours is not
as good and available hires model guidance is all over the place
with convective evolution given lighter flow regime. The end
result is not enough confidence to go with a flash flood watch,
despite the very saturated ground. Instead, we will cover the risk
a more limited risk of flooding in the HWO and graphics across a
good chunk of central and southern MS. Maximum temperatures across
these latter areas will be kept in check of 90 degrees due to
clouds and precip, but elsewhere highs will at least make a run at
90 degrees (and possible up towards the mid 90s along the NW
outskirts of the CWA in Ashley County AR. In the aforementioned
area heat index values may manage to peak near 105 degrees but all
locations should remain shy of making a heat advisory necessary
at this point.

Tonight, expect isolated to scattered evening showers and storms
to diminish mainly before midnight. However, there are still some
lingering signals that the nearly departing regime of low level
thetaE advection may still kick up some isolated storms late in
the night in far east/southeast portions of the CWA. At this time
we are not anticipating any hazardous weather impact from this
late night activity. Otherwise, expect warm and muggy conditions
with lows ranging from the low to mid 70s. /BB/

Wednesday through early next week...

A warming trend will commence by midweek, resulting in a return to
hazardous conditions due to the increasing heat stress. Relief
from the heat will come by the way of a rare late July cold front
that will push the region late in the week and into the early
parts of the weekend.

By Wednesday, a drier airmass will be in place over the region as
the broad upper level ridge centered over the Western Plains
nudges into our region. Any diurnal convective activity on
Wednesday or Thursday will be limited to the far eastern counties
of Mississippi. 850 temps will approach 20 degrees by Wednesday
and increase by another degree by Thursday, anomalously high
values, even for this time of year. Expect highs to to range from
the 93-96 degree range on Wednesday and a degree or two warmer on
Thursday with the warmers temps occuring in the Delta. Dewpoints
could mix down to the upper 60's during the hours of peak heating
on Wednesday in the warmest areas resulting in max heat index
values between 100-105 degrees. There is greater confidence in
heat indices surpassing the 105 degree mark for a good portion of
the ArkLaMiss on Thursday as there will be more moisture present
throughout the day in the lower levels. This will likely prompt
the issuance of heat advisories in the near future.

An upper level closed low will move from west to east along the top
of the upper ridge through the week, dragging an associated
surface front through the Plains and eventually approaching our
region by Friday. Even though models have come into better
agreement on the timing of the front, some temporal ambiguity
still exists. With a faster solution resulting in cooler
temperatures on Friday due to storms and rain associated with the
front beginning to move through our region. A slower solution
could result in another day of oppressive temperatures and even
warmer heat index values due to moisture pooling ahead of the
front. Frontal timing will also play a great deal in the coverage
and severity of storms along and ahead of it. However, at this
point, widespread severe weather seems unlikely due to marginal
instability and insufficient flow. Chances of rain and storms
will linger at least through Saturday evening as the front
continues to push slowly southward through the region.

A cooler pattern will prevail late in the weekend through early
next week as cooler, drier air filters into the region behind the
front. Models are in good agreement of NW flow aloft pattern
prevailing early next week. This should result in continued below
average temperatures for the last few days of July and into the
first few days of August.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       87  73  95  73 /  52  19  11   6
Meridian      87  73  93  74 /  55  24  20  14
Vicksburg     89  73  95  72 /  49  16   4   3
Hattiesburg   83  73  93  73 /  90  24  27  14
Natchez       88  72  94  72 /  58  12   7   3
Greenville    92  74  96  74 /  34  17   5   2
Greenwood     90  74  95  74 /  37  19   7   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

19
Hazardous weather outlook, Jul 25, 4:29 AM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
429 AM CDT Tue Jul 25 2017

ARZ074-075-LAZ007>009-015-016-023-024-026-MSZ018-019-025>046-
260930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Concordia-Bolivar-Sunflower-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-Noxubee-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
429 AM CDT Tue Jul 25 2017

This hazardous weather outlook is for extreme southeastern
Arkansas, north central Mississippi and portions of northeast
Louisiana.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

LAZ025-MSZ047>066-072>074-260930-
Tensas-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
429 AM CDT Tue Jul 25 2017

This hazardous weather outlook is for southern Mississippi and
portions of northeast Louisiana and central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Through this Afternoon

Showers and storms producing torrential rainfall are expected to
form Tuesday morning and persist through the afternoon. Locally
higher rainfall amounts in a short period of time can lead to
flash flooding, especially in areas that saw heavy rain on Monday.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat stress concerns will trend upwards again Wednesday through
Friday, especially along and west of the Interstate 55 corridor.
Heat advisories may eventually be needed, particularly in
portions of the Arklamiss Delta.

(www.weather.gov/images/jan/graphicast/image2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

50

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 25, 11:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      NEW HEBRON              31.73N 89.99W
07/25/2017                   LAWRENCE           MS   EMERGENCY MNGR

            FLASH FLOODING OCCURRING DUE TO WATER ON
            CHERRY STREET EXTENSION & FERGUSON MILL
            ROAD.

&&

DC
Local storm report, Jul 25, 12:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1207 PM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      3 NNW BROOKHAVEN        31.62N 90.47W
07/25/2017                   LINCOLN            MS   EMERGENCY MNGR

            3 FAMILIES NEEDED TO BE RESCUED FROM THEIR
            HOME; WATER WAS WAIST DEEP.

&&
Local storm report, Jul 25, 12:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1219 PM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      NEW HEBRON              31.73N 89.98W
07/25/2017                   LAWRENCE           MS   EMERGENCY MNGR

            NUMEROUS ROADS IN DOWNTOWN NEW HEBRON
            FLOODED; INCLUDING HWY 43 (NORTH AND SOUTH)
            AND HWY 42.

&&
Local storm report, Jul 25, 12:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      NEW HEBRON              31.73N 89.98W
07/25/2017                   LAWRENCE           MS   EMERGENCY MNGR

            WATER ENTERING HOMES AROUND CHERRY AVE/HWY
            43.

&&
Local storm report, Jul 25, 12:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1223 PM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     2 ESE NEW HEBRON        31.72N 89.95W
07/25/2017                   JEFFERSON DAVIS    MS   PUBLIC

            TREE DOWN ON RODEO RD; 20-30 MPH WIND GUSTS
            AND SATURATED GROUND.

&&
Local storm report, Jul 25, 12:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT TUE JUL 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      4 S NEW HEBRON          31.67N 89.99W
07/25/2017                   LAWRENCE           MS   DEPT OF HIGHWAYS

            MDOT CLOSED MS 43 BETWEEN SILVER CREEK AND
            MS 478 DUE TO FLOODING.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:34 PM CDTSpecial Weather StatementJANLowndes26 min
Jul 25, 7:12 AM CDTFlash Flood WarningJANCopiah, Lincoln3 hr
Jul 25, 10:16 AM CDTAreal Flood WarningJANLincoln3 hr
Jul 25, 10:49 AM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence, Simpson3 hr
Jul 25, 10:52 AM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Jul 25, 1:11 PM CDTAreal Flood WarningJANFranklin, Lincoln12 hr
Jul 25, 1:18 PM CDTFlash Flood WarningJANJefferson Davis, Lawrence3 hr
Jul 25, 1:23 PM CDTSpecial Weather StatementJANHumphreys52 min
Jul 25, 1:44 PM CDTFlash Flood WarningJANCopiah, Jefferson Davis, Simpson2 hr
Jul 25, 2:18 PM CDTSpecial Weather StatementJANSharkey27 min
Jul 25, 2:32 PM CDTSpecial Weather StatementJANYazoo28 min
Jul 25, 2:52 PM CDTSpecial Weather StatementJANWarren23 min
Jul 25, 3:04 PM CDTSpecial Weather StatementJANYazoo26 min
Jul 25, 3:15 PM CDTSpecial Weather StatementJANCarroll30 min
Jul 25, 3:25 PM CDTAreal Flood WarningJANCopiah, Jefferson Davis, Lawrence, Simpson12 hr
Jul 25, 4:02 PM CDTSpecial Weather StatementJANMadison28 min
Jul 25, 4:27 PM CDTSevere Thunderstorm WarningJANWarren48 min
Jul 25, 4:31 PM CDTSpecial Weather StatementJANNeshoba29 min
Jul 25, 4:34 PM CDTSpecial Weather StatementJANClaiborne26 min
Jul 25, 4:52 PM CDTSevere Thunderstorm WarningJANClaiborne37 min
Jul 25, 5:08 PM CDTSpecial Weather StatementJANBolivar37 min
Jul 25, 5:31 PM CDTSpecial Weather StatementJANJefferson29 min
Jul 25, 6:02 PM CDTSpecial Weather StatementJANWashington28 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.